# SDR FDEA201102220676

- Difficulty date: February 22, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083332
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP TEE CAP FLOORBEAM, MAIN CABIN, STA 1030, RBL 45 TO RBL 61.  CUT AND REMOVED DAMAGED AREA OF FLOOR BEAM  IAW SRM 53-10-8 FIG 3  FABRICATED NEW UPPER TEE,  2 REPAIR ANGLES AND 2 REINFORCEMENT STRAPS  IAW SRM 53-10-8 FIG 3.  INSTALLED UPPER TEE, ANGLES AND STRAPS IAW SRM 53-10-8 FIG 3 AND 51-30-2 REV 103.
